# SDR SWAA2024120656745

- Difficulty date: November 4, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N8605E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36891
- Aircraft time: 39,948 hours, 18,873 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL FLOOR STRUCTURE BS 328 TO BS 344 AND LBL 24.75 WL208.1 AT FWD GALLEY AREA 2024-686165<[01] STEP 5 TOOL USED: ULTRASONIC THICKNESS GAGE; P/N:45MG; S/N:232019809; DUE DATE: 08-OCT-25.;[02] REPLACED INTERCOSTAL LOCATED ON FLOOR STRUCTURE BS 328 TO BS 344 AND LBL 24.75 WL208.1 AT FWD GALLEY AREA I.A.W. B737-800 SRM 51-40-02 AND DWG 141A5730 SHEET 5 REV. B  SEE INDIVIDUAL SIGN-OFF BELOW;[03] CORRECTED STEP #2  REPLACED INTERCOSTAL LOCATED ON FLOOR STRUCTURE BS 328 TO BS 344 AND LBL 24.75 WL208.1 AT FWD GALLEY AREA I.A.W. B737-800 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 DWG 141A5730 SHEET 5 REV. B;[04] CORRECTED STEP #3 REPLACED INTERCOSTAL LOCATED ON FLOOR STRUCTURE BS 328 TO BS 344 AND LBL 24.75 WL208.1 AT FWD GALLEY AREA I.A.W. B737-800 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 DWG 141A5730 SHEET 5 REV. BSEE INDIVIDUAL SIGN-OFF BELOW;[05] REPLACED INTERCOSTAL LOCATED ON FLOOR STRUCTURE BS 328 TO BS 344 AND LBL 24.75 WL208.1 AT FWD GALLEY AREA I.A.W. B737-800 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 DWG 141A5730 SHEET 5 REV. B SEE INDIVIDUAL SIGN-OFF BELOW
